# SDR 2012FA0000050

- Difficulty date: January 4, 2012
- Submitted: January 20, 2012
- Operation: General aviation
- Aircraft: N316PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496125
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 4,411 hours
- Component: Nacelle
- Component part number: 86331003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, A CRACK WAS FOUND IN THE NACELLE ANGLE.  UPON FURTHER INVESTIGATION, IT WAS FOUND THAT THE CRACK WAS BETWEEN THE 2 RIVETS THAT EXTENDED THRU THE WING SKIN INTO CAP (P/N 67097-002 OR -003 DEPENDENT ON SIDE) WHICH IS ATTACHED TO A WEB (PN 67079-000 OR 001 DEPENDENT ON SIDE) THAT THE MAIN GEAR AFT ATTACH POINT IS MOUNTED.  IT IS SUSPECTED THAT THIS IS A FAILURE DUE TO FATIGUE.
